# SDR SWAA2014110333620

- Difficulty date: September 24, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN CUT OUT CRACKED AT BS 291.5 WL 229.50.  REPAIRED SKIN IAW EA.
